I have strange hunger pains and never feel completely full on Wellbutrin. Isn't is supposed to have the opposite effect? Anyone had hunger in the first couple weeks that went away on this?
I think it differs for most people. Since you're on it I'm assuming you're very depressed. When you are depressed do you tend to use food as a comfort? I know I do so no matter what they put me on I gain weight. If you've been on it for the amount of time it takes to be in your system (usually 6wks) then tell the person who prescribed it because gaining weight is usually depressing for most people and will make things worse so obviously Wellbutrin appears to be the wrong depression med for you OR they need to put you on a 2nd medication (I take 2 separate). Good luck finding your answer.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 2 answers
Posted 18 Apr 2013 • 13 answers
Posted 22 Apr 2013 • 2 answers
Posted 25 Nov 2014 • 1 answer
Posted 12 Jan 2015 • 1 answer